# SDR ASAA2021011933898

- Difficulty date: January 19, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 36,960 hours, 10,645 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disconnected
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C WAS PROPERLY CONFIGURED FOR AN AUTOLAND APPROACH INTO SEATTLE.  ALL INDICATIONS WERE NORMAL DURING.  A/C WAS ON SPEED AND PROPERLY TRACKING THE LOCALIZER AND GLIDESLOPE.  AT 50' ABOVE THE RUNWAY, THE "APCH WARN" LIGHT ILLUMINATED AND "NO AIII" APPEARED IN THE HGS.  THE AUTOPILOT ALSO DISCONNECTED.  I HAD THE RUNWAY IN SIGHT AND MADE A MANUAL LANDING.  GROUNDED-YES.  FCC'S LOGGED 22-11415, 22-11479, 22-11414, 22-11552.  NO HISTORY.  PERFORMED B737-800 FIM 22-14 TASK 801.  FCC A&B BITE IS NORMAL.  LAND VERIFY BITE GRP NR 48 NORMAL.  HGS SYSTEM TEST NORMAL, REF SMM 34-36-00.  OK FOR SERVICE.
